# SDR SWAA2021040643507

- Difficulty date: April 20, 2020
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N8652B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36971
- Aircraft time: 19,834 hours, 8,653 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Popped
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR CENTER AISLE MAKES POPPING NOISE FROM ROW 15 TO 17.REPETITIVE INSPECTION ACTION: PERFORM GENERAL VISUAL EXAMINATION OF THE PANET TO ENSURE PANEL IS FREE OF DEFECTS (CRACKS;DENTS;PUNCTURES ETC) IF DEFECTS ARE NOTED CONTACT SERVICE ENGINEERING. INSPECTION THRESHOLD 100 FLIGHT CYCLES; REINSPECTION INTERVAL 100 FLIGHT CYCLES. PERMANENT REPAIR LIMIT ACTION REQUIRED: PERFORM PERMANENT REPAIR BY REPLACING PANEL OR RECTIFY PER AMM 53-21-00/401. PERMANENT REPAIR TIME LIMIT: 250 FLIGHT CYCLES PER EA 1-A53-31403 & REPAIR-53EA-04959PERMANENT ACTION REQUIRED / REMOVE AND INSTALL NEW FLOOR PANEL IAW AMM 53-21-00
